# SDR CALA2019012500164

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 96,860 hours, 9,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9132182- B777-33-3-0022 GALLEY G9 AFT PROX LIGHT DIM GALLEY G9 AFT PROX LIGHT POWER SUPPLY M33408 CHARGER REPLACED AND TESTED NORMAL PER AMM 33-51-06 DETAIL REFER ATTACH FORM 44-0008 ITEM 1 AND ITEM 2 FOR ACCOMPLISHED.
